# SDR AALA20140516029

- Difficulty date: May 12, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 73,809 hours, 39,101 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR, 8TH HOLE BELOW ZFS 52.267 DISTRESSED & OUT OF LIMITS.  INSTALLED 3 REPAIR STRAPS IAW DWG SG09550005 & EA MD80-55-034937.
